MAUDE Adverse Event Report: STRYKER-ENDOSCOPY PHOENIX USA; CATHETER, RECORDING, ELECTRODE, REPROCESSED

STRYKER-ENDOSCOPY PHOENIX USA; CATHETER, RECORDING, ELECTRODE, REPROCESSED
Model Number BD710FJ282RTS
Medical Device Problem Codes Mechanical Problem (1384); Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the catheter would not steer when they went to use it.There was no patient injury, medical intervention, or extended procedure time reported.These are commonly used devices that are readily available.
 
Additional Manufacturer Narrative
The device was retuned to stryker sustainability solutions for evaluation.Upon inspection of the received complaint device, little to no tactile feedback was experienced when deflecting the catheter in the j-curve direction.The inability to fully deflect the device's j-curve indicates damage to the internal steering wire.No further relevant visible damage was observed.The catheter handle, deflection/ locking mechanism in the f direction, and distal tip appeared to be intact.The device met the curve and planarity specification in the f direction, however, the catheter failed curve and planarity specifications in the j direction.A review of the dhr supports that the device met all inspection and test criteria prior to release from stryker.The reported event could be attributed to: curve failure as a result of mishandling subsequent to distribution, including shipping and storage conditions or improper manipulation of the device.The instructions for use (ifu) state: do not attempt to operate the catheter prior to completely reading and understanding the applicable instructions for use.Always place the rocker lever in the neutral position to straighten the catheter tip before insertion or withdrawal of the device.Do not use excessive force to advance or withdraw the catheter.Careful catheter manipulation must be performed to avoid cardiac damage, perforation, or tamponade.Use both fluoroscopy and electrograms to monitor the advancement of the device to the area of the endocardium under investigation to avoid vascular or cardiac damage.Tactile feedback of reprocessed devices may vary during use.Inspect the catheter and package before opening.The contents of the package are sterile unless the package is opened or damaged.If the package is damaged or if it was opened and the catheter not used, do not use the catheter.Return the catheter and packaging to stryker sustainability solutions.Storage and handling: prior to use, store reprocessed ep catheters in a cool, dry, dark place.The reported event will continue to be monitored through post-market surveillance.

Brand Name
NA
Common Device Name
CATHETER, RECORDING, ELECTRODE, REPROCESSED
Manufacturer (Section D)
STRYKER-ENDOSCOPY PHOENIX USA
10232 s. 51st st.
phoenix AZ 85044
Manufacturer (Section G)
STRYKER-ENDOSCOPY PHOENIX USA
10232 s. 51st st.
phoenix AZ 85044
Manufacturer Contact
andy dobos
1810 w. drake drive
tempe, AZ 85283
8888883433
MDR Report Key20207229
Report Number0002090040-2024-00014
Device Sequence Number7676405
Product Code NLH
UDI-Device Identifier00885825000288
UDI-Public00885825000288
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
K100254
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/08/2026
Device Model NumberBD710FJ282RTS
Device Catalogue NumberBD710FJ282RTS
Device Lot Number5317749SH
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/20/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/16/2024
Initial Report FDA Received Date09/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown